Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Hair loss, on pill, noticed a dramatic change. Will my hair grow back?

I am 32, have been taking Jolessa for about 2 years now and have been experiencing major hair loss. Ive changed shampoos but narrowed it down to this pill because i have never been on the pill before this one or had this problem. I stopped taking the pill a month ago & I have noticed a dramatic change in the amount of loss. Will my hair grow back? If yes, on it's own?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi there,
thanks for posting here.
Yes, certain drugs do cause hairfall majority of it regrows after you stop them.
Shampoo doesnot make much difference as they are just cleansers.
Use a good conditioner.
You can take biotin tablets as this vitamin helps to regrow the hair.
Take care.
Hope it is useful to you.
Regards,
dr shilpa bhat
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor